EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"integer L-shaped method"
Narrow search

Narrow search

Year of publication
Subject
All
Theorie 9 Theory 9 Mathematical programming 8 Mathematische Optimierung 8 Stochastic process 8 Stochastischer Prozess 8 Ganzzahlige Optimierung 5 Integer L-shaped method 5 Integer programming 5 Tourenplanung 5 Vehicle routing problem 5 integer L-shaped method 5 Stochastic programming 4 vehicle routing problem 3 Container terminal 2 Containerterminal 2 Decomposition method 2 Dekompositionsverfahren 2 Scheduling problem 2 Scheduling-Verfahren 2 stochastic programming 2 Algorithm 1 Algorithmus 1 Benders decomposition 1 Betriebliches Bildungsmanagement 1 Bicycle 1 Bicycle sharing systems 1 Branch&cut 1 Container 1 Container shipping 1 Container transport 1 Containerschifffahrt 1 Containerverkehr 1 Crane 1 Double stack train 1 Electric vehicle 1 Electric vehicle sharing system 1 Elektrofahrzeug 1 Employer-provided training 1 Fahrrad 1
more ... less ...
Online availability
All
Undetermined 8 Free 2
Type of publication
All
Article 8 Book / Working Paper 2
Type of publication (narrower categories)
All
Article in journal 8 Aufsatz in Zeitschrift 8 Arbeitspapier 2 Graue Literatur 2 Non-commercial literature 2 Working Paper 2
Language
All
English 10
Author
All
Côté, Jean-François 3 Gendreau, Michel 3 Parada, Lucas 3 Legault, Robin 2 Lin, Dung-Ying 2 Ahmed, Shabbir 1 Angulo, Gustavo 1 Bolstad, Kamilla Hamre 1 Dey, Santanu S. 1 Fu, Chenyi 1 Hoogendoorn, Y. N. 1 Hvattum, Lars Magnus 1 Joshi, Manu 1 Kuo, Jia-Kai 1 Lee, Yu-Chi 1 Li, Hongming 1 Ljubić, Ivana 1 Ma, Shoufeng 1 Mutzel, Petra 1 Ng, ManWo 1 Spliet, R. 1 Stålhane, Magnus 1 Zey, Bernd 1 Zhu, Ning 1
more ... less ...
Published in...
All
CIRRELT 2 European journal of operational research : EJOR 2 INFOR : information systems and operational research 1 INFORMS journal on computing : JOC 1 INFORMS journal on computing : JOC ; charting new directions in operations research and computer science ; a journal of the Institute for Operations Research and the Management Sciences 1 Journal of scheduling : JOS 1 Transportation research / E : an international journal 1 Transportation research : an international journal 1
more ... less ...
Source
All
ECONIS (ZBW) 10
Showing 1 - 10 of 10
Cover Image
An integer L-Shaped method for the static stochastic bicycle repositioning problem
Parada, Lucas; Côté, Jean-François; Gendreau, Michel - 2024
Persistent link: https://www.econbiz.de/10014635786
Saved in:
Cover Image
The disaggregated integer L-shaped method for the stochastic vehicle routing problem
Parada, Lucas; Legault, Robin; Côté, Jean-François; … - 2023
Persistent link: https://www.econbiz.de/10013502329
Saved in:
Cover Image
Optimizing the loading of double stack trains under uncertain container availability
Ng, ManWo; Lee, Yu-Chi; Lin, Dung-Ying - In: Transportation research : an international journal 196 (2025), pp. 1-13
Persistent link: https://www.econbiz.de/10015450114
Saved in:
Cover Image
A disaggregated integer L-shaped method for stochastic vehicle routing problems with monotonic recourse
Parada, Lucas; Legault, Robin; Côté, Jean-François; … - In: European journal of operational research : EJOR 318 (2024) 2, pp. 520-533
Persistent link: https://www.econbiz.de/10015047961
Saved in:
Cover Image
An improved integer L-shaped method for the vehicle routing problem with stochastic demands
Hoogendoorn, Y. N.; Spliet, R. - In: INFORMS journal on computing : JOC ; charting new … 35 (2023) 2, pp. 423-439
Persistent link: https://www.econbiz.de/10014327646
Saved in:
Cover Image
A dual-level stochastic fleet size and mix problem for offshore wind farm maintenance operations
Stålhane, Magnus; Bolstad, Kamilla Hamre; Joshi, Manu; … - In: INFOR : information systems and operational research 59 (2021) 2, pp. 257-289
Persistent link: https://www.econbiz.de/10012627120
Saved in:
Cover Image
Stochastic programming approach for unidirectional quay crane scheduling problem with uncertainty
Ma, Shoufeng; Li, Hongming; Zhu, Ning; Fu, Chenyi - In: Journal of scheduling : JOS 24 (2021) 2, pp. 137-174
Persistent link: https://www.econbiz.de/10012496856
Saved in:
Cover Image
The vehicle deployment and relocation problem for electric vehicle sharing systems considering demand and parking space stochasticity
Lin, Dung-Ying; Kuo, Jia-Kai - In: Transportation research / E : an international journal 156 (2021), pp. 1-18
Persistent link: https://www.econbiz.de/10012804398
Saved in:
Cover Image
Stochastic survivable network design problems : theory and practice
Ljubić, Ivana; Mutzel, Petra; Zey, Bernd - In: European journal of operational research : EJOR 256 (2017) 2, pp. 333-348
Persistent link: https://www.econbiz.de/10011611945
Saved in:
Cover Image
Improving the integer L-shaped method
Angulo, Gustavo; Ahmed, Shabbir; Dey, Santanu S. - In: INFORMS journal on computing : JOC 28 (2016) 3, pp. 483-499
Persistent link: https://www.econbiz.de/10011538994
Saved in:
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...